MathSciNet Relay Station
MathSciNet bibliographic data
MR1417193 35K25 (35J30)
Barbatis, G.; Davies, E. B. Sharp bounds on heat kernels of higher order uniformly elliptic operators. J. Operator Theory 36 (1996), no. 1, 179–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement